m+Medelevator.RU
← Поиск публикаций
European journal of gastroenterology & hepatology · 2003

Does the use of insulin in a patient with liver dysfunction increase water retention in the body, i.e. cause insulin oedema?

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Zenda Takahiro, Murase Yuko, Yoshida Isao, Muramoto Hiroaki, Okada Toshihide, Yagi Kunimasa

Аннотация

A 68-year-old female with mild diabetes mellitus was admitted because of acute liver dysfunction due to autoimmune hepatitis. While 40 mg/day of prednisolone improved hepatic dysfunction dramatically, her diabetic milieu deteriorated seriously. The induced hyperglycaemia could not be controlled sufficiently, despite a high dose of insulin (> 110 units/day), suggesting the existence of insulin insensitivity and hyperinsulinaemia. Soon after introduction of insulin therapy, she developed severe anasarca, including marked peripheral oedema, ascites and pleural effusion. Anasarca eventually subsided within 4 weeks with the use of a diuretic agent. We conjectured that the side effects of insulin, such as anti-natriuresis and increased vascular permeability, might be pronounced in the presence of the hepatic dysfunction that accompanies insulin insensitivity, hyperinsulinaemia and hypoalbuminaemia.

Предметные рубрики MeSH